Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An exterior interface problem in two-dimensional elastodynamics

Authors: Jacobo Bielak and R. C. MacCamy
Journal: Quart. Appl. Math. 41 (1983), 143-159
MSC: Primary 73D30
DOI: https://doi.org/10.1090/qam/700668
MathSciNet review: 700668
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73D30

Retrieve articles in all journals with MSC: 73D30

Additional Information

DOI: https://doi.org/10.1090/qam/700668
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society